# SDR 96ZZZM158

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR STATION 1440 LEFT CIRCUMFERENTIAL FRAME HAS CORROSION AROUND CUSP AREA.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-2-0.  (M)
